5 doctors weighed in:

How does antihistamine affect your ability to hear?

5 doctors weighed in
Dr. Mike Bowman
ENT - Head & Neck Surgery
2 doctors agree

In brief: Not directly

Etd can cause fluid build up in the middle ear which can dampen the hearing. See your ENT for evaluation of your hearing and treatment if you suspect such a problem. Best wishes.

In brief: Not directly

Etd can cause fluid build up in the middle ear which can dampen the hearing. See your ENT for evaluation of your hearing and treatment if you suspect such a problem. Best wishes.
Dr. Mike Bowman
Dr. Mike Bowman
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Hearing

If you have hayfever symptoms that affect the ears, then the antihistamines will probably be beneficial.

In brief: Hearing

If you have hayfever symptoms that affect the ears, then the antihistamines will probably be beneficial.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors